Blank Cover Image

タイトルと所在が表示されます

SIAM journal on discrete mathematics : a publication of the Society for Industrial and Applied Mathematics

資料種別:
雑誌
責任表示:
Society for Industrial and Applied Mathematics
言語:
英語
出版情報:
[Philadelphia, Pa.] : Society for Industrial and Applied Mathematics, c1988-
形態:
v. ; 26 cm
著者名:
Society for Industrial and Applied Mathematics <DA00368336>  
巻次(年次):
Vol. 1, no. 1 (Feb. 1988)-
継続前誌:
SIAM journal on algebraic and discrete methods / Society for Industrial and Applied Mathematics <AA00440960>
書誌ID:
AA10701131
ISSN:
08954801  CiNii Articles  Webcat Plus  JAIRO
子書誌情報
Loading
タイトルが類似している資料
所蔵情報
Loading availability information

類似資料:

1
 
2
 
3
 
4
 
5
 
6
 
7
 
8
 
9
 
10
 
11
 
12
 

North-Holland

日本応用数理学会

Kinokuniya

Massachusetts Institute of Technology

MIT Press

American Mathematical Society

American Mathematical Society

American Mathematical Society

American Mathematical Society

London Mathematical Society

Published for the Society by C.F. Hodgson

American Mathematical Society

American Mathematical Society

Johns Hopkins University, American Mathematical Society

Johns Hopkins University

American Mathematical Society

American Mathematical Society